Alert archive / Oklahoma / Wind Advisories in 2015

Wind Advisory 4, NWS Norman, OK

February 4, 201537 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this wind advisory at Feb 4, 2015, 4:02 AM CST for 37 counties in Oklahoma; 8 counties in Texas. It took effect at Feb 4, 2015, 12:00 PM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2015, 4:02 AM CST (10:02 UTC)
In effect from
Feb 4, 2015, 12:00 PM CST
Expired
Feb 4, 2015, 9:00 PM CST
In force
9 hr
Issued by
NWS Norman, OK
All 45 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Jefferson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 109 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2078 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

276 
WWUS74 KOUN 041002
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
402 AM CST WED FEB 4 2015

OKZ004>030-033>040-044-045-TXZ083>090-042200-
/O.NEW.KOUN.WI.Y.0004.150204T1800Z-150205T0300Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-COTTON-JEFFERSON-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...HOLLIS...
MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...WALTERS...WAURIKA...QUANAH...CHILLICOTHE...
CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
402 AM CST WED FEB 4 2015

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS
EVENING. 


* TIMING: WINDS WILL INCREASE ACROSS NORTHERN OK LATE THIS
  MORNING...AND THEN SPREAD SOUTHWARD ACROSS CENTRAL OKLAHOMA AND
  NORTH TEXAS DURING THE AFTERNOON HOURS.

* WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BECOME DIFFICULT
  AT TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
6 follow-up statements
468 
WWUS74 KOUN 041533
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
933 AM CST WED FEB 4 2015

OKZ009-010-014>016-021-022-033>036-042345-
/O.NEW.KOUN.FG.Y.0001.150204T1533Z-150204T2000Z/
/O.CON.KOUN.WI.Y.0004.150204T1800Z-150205T0300Z/
ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA-HARMON-
GREER-KIOWA-JACKSON-
INCLUDING THE CITIES OF...ARNETT...WOODWARD...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...ELK CITY...SAYRE...CORDELL...HOLLIS...
MANGUM...HOBART...ALTUS
933 AM CST WED FEB 4 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

* TIMING: WINDS WILL INCREASE ACROSS NORTHERN OK LATE THIS
  MORNING...AND THEN SPREAD SOUTHWARD ACROSS CENTRAL OKLAHOMA AND
  NORTH TEXAS DURING THE AFTERNOON HOURS. AREAS OF DENSE FOG WILL
  CONTINUE THROUGH THE EARLY AFTERNOON... CLEARING FROM NORTH TO
  SOUTH AS THE FRONT PUSHES THROUGH THIS AFTERNOON.

* WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* VISIBILITIES: 1/2 TO 1/4 MILES AT TIMES.

* IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BECOME DIFFICULT
  AT TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES. REDUCED
  VISIBILITIES MAY RESULT IN IMPACTS TO TRAVEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

IF YOU HAVE TO DRIVE...SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS...
AND LEAVE PLENTY OF SPACE BETWEEN YOU AND OTHER VEHICLES.

&&

$$

OKZ004>008-011>013-017>020-023>030-037>040-044-045-TXZ083>090-
042345-
/O.CON.KOUN.WI.Y.0004.150204T1800Z-150205T0300Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE-
KINGFISHER-LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-
MCCLAIN-CLEVELAND-POTTAWATOMIE-TILLMAN-COMANCHE-STEPHENS-GARVIN-
COTTON-JEFFERSON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-
ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...FAIRVIEW...ENID...PERRY...WATONGA...KINGFISHER...
GUTHRIE...STILLWATER...ANADARKO...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE...
SHAWNEE...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...WALTERS...
WAURIKA...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...HENRIETTA
933 AM CST WED FEB 4 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

* TIMING: WINDS WILL INCREASE ACROSS NORTHERN OK LATE THIS 
  MORNING...AND THEN SPREAD SOUTHWARD ACROSS CENTRAL OKLAHOMA 
  AND NORTH TEXAS DURING THE AFTERNOON HOURS. 

* WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BECOME 
  DIFFICULT AT TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

KURTZ
584 
WWUS74 KOUN 041828
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1228 PM CST WED FEB 4 2015

OKZ009-010-015-050230-
/O.CAN.KOUN.FG.Y.0001.000000T0000Z-150204T2000Z/
/O.CON.KOUN.WI.Y.0004.000000T0000Z-150205T0300Z/
ELLIS-WOODWARD-DEWEY-
INCLUDING THE CITIES OF...ARNETT...WOODWARD...TALOGA
1228 PM CST WED FEB 4 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE DENSE
FOG ADVISORY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST
THIS EVENING. 

* TIMING: WINDS WILL INCREASE ACROSS NORTHERN OK LATE THIS
  MORNING...AND THEN SPREAD SOUTHWARD ACROSS CENTRAL OKLAHOMA AND
  NORTH TEXAS DURING THE AFTERNOON HOURS.

* WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BECOME DIFFICULT
  AT TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ014-016-021-022-033>036-050230-
/O.CON.KOUN.FG.Y.0001.000000T0000Z-150204T2000Z/
/O.CON.KOUN.WI.Y.0004.000000T0000Z-150205T0300Z/
ROGER MILLS-CUSTER-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-
INCLUDING THE CITIES OF...CHEYENNE...WEATHERFORD...CLINTON...
ELK CITY...SAYRE...CORDELL...HOLLIS...MANGUM...HOBART...ALTUS
1228 PM CST WED FEB 4 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* TIMING: WINDS WILL INCREASE ACROSS NORTHERN OK LATE THIS 
  MORNING...AND THEN SPREAD SOUTHWARD ACROSS CENTRAL OKLAHOMA 
  AND NORTH TEXAS DURING THE AFTERNOON HOURS. AREAS OF DENSE FOG 
  WILL CONTINUE THROUGH THE EARLY AFTERNOON... CLEARING FROM 
  NORTH TO SOUTH AS THE FRONT PUSHES THROUGH THIS AFTERNOON. 

* WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* VISIBILITIES: 1/2 TO 1/4 MILES AT TIMES.

* IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BECOME 
  DIFFICULT AT TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES. 
  REDUCED VISIBILITIES MAY RESULT IN IMPACTS TO TRAVEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

IF YOU HAVE TO DRIVE...SLOW DOWN...USE YOUR LOW BEAM HEADLIGHTS...
AND LEAVE PLENTY OF SPACE BETWEEN YOU AND OTHER VEHICLES.

&&

$$

OKZ004>008-011>013-017>020-023>030-037>040-044-045-TXZ083>090-
050230-
/O.CON.KOUN.WI.Y.0004.000000T0000Z-150205T0300Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE-
KINGFISHER-LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-
MCCLAIN-CLEVELAND-POTTAWATOMIE-TILLMAN-COMANCHE-STEPHENS-GARVIN-
COTTON-JEFFERSON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-
ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...FAIRVIEW...ENID...PERRY...WATONGA...KINGFISHER...
GUTHRIE...STILLWATER...ANADARKO...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE...
SHAWNEE...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...WALTERS...
WAURIKA...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...HENRIETTA
1228 PM CST WED FEB 4 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

* TIMING: WINDS WILL INCREASE ACROSS NORTHERN OK LATE THIS 
  MORNING...AND THEN SPREAD SOUTHWARD ACROSS CENTRAL OKLAHOMA 
  AND NORTH TEXAS DURING THE AFTERNOON HOURS. 

* WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BECOME 
  DIFFICULT AT TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

KURTZ
524 
WWUS74 KOUN 041921
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
121 PM CST WED FEB 4 2015

OKZ014-016-021-022-033>036-050300-
/O.CAN.KOUN.FG.Y.0001.000000T0000Z-150204T2000Z/
/O.CON.KOUN.WI.Y.0004.000000T0000Z-150205T0300Z/
ROGER MILLS-CUSTER-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-
INCLUDING THE CITIES OF...CHEYENNE...WEATHERFORD...CLINTON...
ELK CITY...SAYRE...CORDELL...HOLLIS...MANGUM...HOBART...ALTUS
121 PM CST WED FEB 4 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...
...DENSE FOG ADVISORY IS CANCELLED...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING.

* TIMING: WINDS WILL INCREASE ACROSS NORTHERN OK LATE THIS
  MORNING...AND THEN SPREAD SOUTHWARD ACROSS CENTRAL OKLAHOMA AND
  NORTH TEXAS DURING THE AFTERNOON HOURS. 

* WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BECOME DIFFICULT
  AT TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE MINDFUL OF CROSSWINDS WHILE TRAVELING ON EAST WEST ROADWAYS.

&&

$$

OKZ004>013-015-017>020-023>030-037>040-044-045-TXZ083>090-050300-
/O.CON.KOUN.WI.Y.0004.000000T0000Z-150205T0300Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-DEWEY-BLAINE-KINGFISHER-LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-
LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-TILLMAN-COMANCHE-
STEPHENS-GARVIN-COTTON-JEFFERSON-HARDEMAN-FOARD-WILBARGER-WICHITA-
KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
TALOGA...WATONGA...KINGFISHER...GUTHRIE...STILLWATER...ANADARKO...
YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...WALTERS...WAURIKA...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
HENRIETTA
121 PM CST WED FEB 4 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

* TIMING: WINDS WILL INCREASE ACROSS NORTHERN OK LATE THIS 
  MORNING...AND THEN SPREAD SOUTHWARD ACROSS CENTRAL OKLAHOMA 
  AND NORTH TEXAS DURING THE AFTERNOON HOURS. 

* WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BECOME 
  DIFFICULT AT TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE MINDFUL OF CROSSWINDS WHILE TRAVELING ON EAST WEST ROADWAYS.

&&

$$

KURTZ
589 
WWUS74 KOUN 042045
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
245 PM CST WED FEB 4 2015

OKZ004>030-033>040-044-045-TXZ083>090-050300-
/O.CON.KOUN.WI.Y.0004.000000T0000Z-150205T0300Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-COTTON-JEFFERSON-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...HOLLIS...
MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...WALTERS...WAURIKA...QUANAH...CHILLICOTHE...
CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
245 PM CST WED FEB 4 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

* TIMING: GUSTY NORTH WINDS WILL PERSIST INTO THE EVENING
  HOURS...GRADUALLY WEAKENING EARLY TONIGHT.

* WINDS: NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BE DIFFICULT AT
  TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE MINDFUL OF CROSSWINDS WHILE TRAVELING ON EAST WEST ROADWAYS.

&&

$$

AUSTIN
565 
WWUS74 KOUN 042330
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
530 PM CST WED FEB 4 2015

OKZ004>020-024>026-028>030-040-050030-
/O.CAN.KOUN.WI.Y.0004.000000T0000Z-150205T0300Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
CANADIAN-OKLAHOMA-LINCOLN-MCCLAIN-CLEVELAND-POTTAWATOMIE-GARVIN-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...YUKON...EL RENO...MUSTANG...
OKLAHOMA CITY...CHANDLER...PURCELL...NORMAN...MOORE...SHAWNEE...
PAULS VALLEY
530 PM CST WED FEB 4 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND
ADVISORY. 

ALTHOUGH GUSTY WINDS WILL PERSIST EARLY THIS EVENING... WIND
SPEEDS HAVE DECREASED ACROSS NORTHERN AND CENTRAL OKLAHOMA AND
WILL GENERALLY REMAIN BELOW 35 MPH.

$$

OKZ021>023-027-033>039-044-045-TXZ083>090-050300-
/O.CON.KOUN.WI.Y.0004.000000T0000Z-150205T0300Z/
BECKHAM-WASHITA-CADDO-GRADY-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...ELK CITY...SAYRE...CORDELL...ANADARKO...
CHICKASHA...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...WALTERS...WAURIKA...QUANAH...CHILLICOTHE...
CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
530 PM CST WED FEB 4 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING FOR
SOUTHWESTERN OKLAHOMA AND WESTERN SECTIONS OF NORTH TEXAS.

* TIMING: GUSTY NORTH WINDS WILL PERSIST INTO THE EVENING 
  HOURS...GRADUALLY WEAKENING EARLY TONIGHT. 

* WINDS: NORTH 25 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* IMPACTS: DRIVING ON WEST TO EAST ROADWAYS WILL BE DIFFICULT AT 
  TIMES...ESPECIALLY IN HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE MINDFUL OF CROSSWINDS WHILE TRAVELING ON EAST WEST ROADWAYS.

&&

$$
642 
WWUS74 KOUN 050306
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
906 PM CST WED FEB 4 2015

OKZ021>023-027-033>039-044-045-TXZ083>090-050415-
/O.EXP.KOUN.WI.Y.0004.000000T0000Z-150205T0300Z/
BECKHAM-WASHITA-CADDO-GRADY-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...ELK CITY...SAYRE...CORDELL...ANADARKO...
CHICKASHA...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...WALTERS...WAURIKA...QUANAH...CHILLICOTHE...
CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
906 PM CST WED FEB 4 2015

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. GUSTY WINDS WILL PERSIST
THIS EVENING ACROSS PORTIONS OF SOUTHWEST OKLAHOMA AND WESTERN
SECTIONS OF NORTH TEXAS... HOWEVER WINDS ARE GENERALLY EXPECTED
TO REMAIN BELOW 30 MPH.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Feb 3, 11:21 PM CST, 4 hours 41 minutes earlier.

Area forecast discussion, Feb 3, 11:21 PM CST, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1121 PM CST TUE FEB 3 2015

.AVIATION...
06Z TAFS... MVFR AND POSSIBLY IFR CONDITIONS EXPECTED WEDNESDAY.
MODELS HINT AT SOME REDUCED VISIBILITY AHEAD OF FRONT AT SOME
LOCATIONS WED MORNING BUT CURRENT THOUGHTS THAT WILL JUST BE LOW
CLOUDS. DRIZZLE/WINTRY MIX WILL ALSO BE POSSIBLE WED AFTN/EVENING
AT A FEW SITES BUT CHANCES TOO LOW FOR MENTION IN TAF AT THIS
TIME. FRONT WILL MOVE ACROSS THE AREA DURING THE DAY WEDNESDAY
WITH STRONG NORTH WINDS BEHIND THE FRONT.

&&

.PREV DISCUSSION... /ISSUED 949 PM CST TUE FEB 3 2015/

DISCUSSION...
ONLY MINOR UPDATES TO THE FORECAST THIS EVENING... MAINLY
CONCERNING CLOUD COVER AS CIRRUS HAS WORKED EXPANDED NORTH IN
SOUTHERN OKLAHOMA... AND MORE CIRRUS IS MOVING IN FROM COLORADO.

PREV DISCUSSION... /ISSUED 516 PM CST TUE FEB 3 2015/

AVIATION...
0Z TAFS... VFR/MVFR CONDITIONS EXPECTED DURING THE TAF PERIOD. A
STRONG COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY CAUSING
STRONG NORTH WINDS. DRIZZLE/WINTRY MIX WILL BE POSSIBLE IN PARTS
OF NORTH CENTRAL OK WED AFTN AND FURTHER SOUTH WED EVENING.
HOWEVER... CHANCES TOO LOW FOR MENTION IN TAFS ATTM.

PREV DISCUSSION... /ISSUED 347 PM CST TUE FEB 3 2015/

DISCUSSION...
A BREEZY SOUTH WIND WILL KEEP TEMPERATURES FROM DROPPING QUICKLY
AFTER SUNSET WITH OVERNIGHT LOWS MAINLY IN THE 30S.

LOW CLOUDS MAY DEVELOP ACROSS SOUTHERN OKLAHOMA AND NORTH TEXAS
NEAR SUNRISE WEDNESDAY WITH A GRADUAL SPREAD NORTHWARD DURING THE
EARLY/MID MORNING. A STRONG COLD FRONT WILL MOVE INTO FAR NORTHERN
OKLAHOMA DURING THE MID/LATE MORNING HOURS.  RATHER STRONG WIND
GUSTS WILL DEVELOP BEHIND THE FRONT...ESPECIALLY ACROSS NORTHWEST
& WEST CENTRAL OKLAHOMA. THE FRONT WILL RACE SOUTHWARD DURING THE
DAY AND SHOULD CLEAR SOUTHEAST OKLAHOMA BY EARLY EVENING. A WIND
ADVISORY MAY BE REQUIRED AS GUSTS NEAR 35-40 KTS ARE CERTAINLY
POSSIBLE.

SOME VERY LIGHT PRECIPITATION WILL BE POSSIBLE MAINLY IN NORTH
CENTRAL/PERHAPS CENTRAL OKLAHOMA WEDNESDAY AFTERNOON. BY
EVENING...DOWNGLIDE/DRYING WILL OCCUR.

A SOUTH WIND WILL RETURN THURSDAY...ESPECIALLY ACROSS WESTERN
OKLAHOMA WITH SCATTERED MID CLOUDS MOVING ACROSS
KANSAS...NORTHERN OKLAHOMA.

RATHER WARM TEMPERATURES WILL RETURN FRIDAY INTO SATURDAY WITH
DRY CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  36  47  19  41 /   0  10  20   0
HOBART OK         36  46  20  43 /   0   0  10   0
WICHITA FALLS TX  39  53  24  43 /   0   0  10   0
GAGE OK           32  37  15  48 /   0  10  10   0
PONCA CITY OK     32  38  13  39 /   0  30  20   0
DURANT OK         38  59  27  42 /   0  10  20   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

26/25/25
Hazardous weather outlook, Feb 3, 11:07 AM CST, 16 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1107 AM CST TUE FEB 3 2015

OKZ004>048-050>052-TXZ083>090-041715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1107 AM CST TUE FEB 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.STRONG WINDS...
A STRONG COLD FRONT WILL MOVE OVER THE REGION WEDNESDAY. STRONG
NORTHERLY WINDS WILL BE SEEN BEHIND THE FRONT WITH GUSTS 40 TO 50
MPH POSSIBLE THROUGH MID-EVENING OVER ALL BUT FAR SOUTHEAST
OKLAHOMA.

.WINTRY WEATHER...
A LIGHT WINTRY MIX OF PRECIPITATION WILL BE POSSIBLE WEDNESDAY
AFTERNOON THROUGH EARLY THURSDAY MORNING...MAINLY EAST OF I-35.
STAY WEATHER AWARE AS THIS PRECIPITATION COULD HAVE IMPACTS ON
TRAVEL.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 9:33 AM CSTDense Fog AdvisoryOUNBeckham, Custer, Dewey, Ellis, Greer, Harmon and 5 more4 hr

Nearby

Wind Advisories in Oklahoma, 2015Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.